# SDR AALA200802622

- Difficulty date: September 25, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tab
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON TAB ON FORWARD ENTRY DOOR JAMB STRAP AT LONGERON 11 LEFT.  AREA OF DISCREPANCY IS ONE INCH BY ONE INCH.  CRACK LENGTH IS 0.5 INCH.  INSTALLED REPAIR STRAP OVER CUT OUT OF DAMAGED TAB IN ACCORDANCE WITH AARD 53-10-00-11.
